# SDR 2017FA0000533

- Difficulty date: September 19, 2017
- Submitted: November 1, 2017
- Operation: General aviation
- Aircraft: N990TC
- Make and model: Cessna 550
- Aircraft serial: 5500963
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 65414302
- Condition: Failed
- Location: Mlg
- Part time: 7,060 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE GEAR HANDLE WOULD NOT COME UP, AND THE GEAR REMAINED IN THE DOWN AN LOCKED POSITION.      DID NOT DECLARE AN EMERGENCY.  NORMAL LANDING.    EVALUATED THE AIRCRAFT AND FOUND NOTHING ABNORMAL AND TAXIED TO THE HANGAR.   THE LANDING GEAR SYSTEM WAS INSPECTED AND A WORN SQUAT SWITCH ACTUATOR WAS DETERMINED TO BE THE CAUSE.  THE SWITCH ACTUATOR) WAS REPLACED AND THE LANDING GEAR SYSTEM WAS FUNCTIONALLY CHECKED IAW MM 32-01-00.
